Alert archive / North Carolina / River Flood Warnings in 2018
River Flood Warning 7, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Aug 20, 2018, 5:57 PM EDT for Johnston County, North Carolina. It took effect at Aug 20, 2018, 6:55 PM EDT. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2018, 5:57 PM EDT (21:57 UTC)
- In effect from
- Aug 20, 2018, 6:55 PM EDT
- Expired
- Aug 20, 2018, 10:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Johnston County, NC
The radar
The Raleigh/Durham radar (KRAX), 10 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neuse River near Clayton (CLYN7).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02087500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
234
WGUS42 KRAH 202157
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
557 PM EDT Mon Aug 20 2018
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Neuse River Near Clayton affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-210957-
/O.NEW.KRAH.FL.W.0007.180820T2255Z-180821T1249Z/
/CLYN7.1.ER.180820T2255Z.180821T0000Z.180821T0049Z.NO/
557 PM EDT Mon Aug 20 2018
The National Weather Service in Raleigh has issued a
* Flood Warning for
The Neuse River Near Clayton.
* until Tuesday morning, or until the warning is cancelled.
* At 5:15 PM Monday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* The Neuse River Near Clayton is expected to reach minor flooding
this evening.
* Impact...At 9.0 feet, Minor overflow occurs on both banks. Water
reaches the edge of the Neuse River Greenway trail.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Neuse River
Clayton 9 8.8 Mon 05 PM 6.8 3.6 2.6 2.1 1.8
&&
LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
3569 7849
$$1 follow-up statement
166
WGUS82 KRAH 210215
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
1015 PM EDT Mon Aug 20 2018
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Neuse River Near Clayton affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-210245-
/O.CAN.KRAH.FL.W.0007.000000T0000Z-180821T1249Z/
/CLYN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1015 PM EDT Mon Aug 20 2018
The Flood Warning is cancelled for
the Neuse River Near Clayton.
* At 9:15 PM Monday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river crested at 9.0 feet this evening. It will
continue to fall to 7.3 feet at 7 AM tomorrow.
* Impact...At 10.0 feet, The Neuse River Greenway at Covered Bridge
Road begins to flood.
* Impact...At 9.0 feet, Minor overflow occurs on both banks. Water
reaches the edge of the Neuse River Greenway trail.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Neuse River
Clayton 9 8.9 Mon 09 PM 7.3 3.8 2.4 2.1 1.8
&&
LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
3569 7849
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Aug 20, 3:35 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Aug 20, 3:35 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 335 PM EDT Mon Aug 20 2018 .SYNOPSIS... A front will remain quasi-stationary over central NC through tonight, then retreat northward into VA on Tuesday. A strong cold front will cross central NC late Tuesday night through early Wednesday. && .NEAR TERM /THROUGH TONIGHT/... As of 305 PM Monday... Atmosphere over central NC remains quite moist and has become moderately unstable with SBCAPE 3000-3500 J/kg over the southern counties. This region will see the highest concentration of scattered convection through 22Z in vicinity of an outflow boundary, left from Sunday night's convection. A vorticity maxima, seen on water vapor imagery crossing eastern VA this afternoon, will exit the Tidewater area by early evening. Subsidence behind this feature may suppress convection across the far northeast Piedmont/northern Coastal Plain late this afternoon through the mid evening hours. Effective shear decent for this time of year, approaching 30kts. Thus, potential for multi-cellular storms to organize into broken bow segments. This would lead to a better chance for damaging winds. In addition, presence of a layer of dry air in the 500-300mb layer will entrain into the storms, likely enhancing the downdrafts. Finally, hail parameters are in the respectable 800-1000 J/kg range over the Coastal Plain. This suggest a threat for marginally large hail with any strong/persistent updrafts. These parameters together suggest a threat for strong/isolated severe storms across central NC through 10 PM. After sunset, a s/w, currently lifting east-northwest across the far southern Appalachians, will trigger/sustain clusters of showers and storms over the Piedmont and Sandhills later this evening into the overnight. Sfc analysis depicts a weak/stalled sfc boundary aligned roughly from the Triad to just south of the Triangle then back newd into the northern Coastal Plain. Expect the convective clusters to congregate along this feature, possibly enhancing a flash flood threat, especially over urbanized areas. Threat, however, appears too limited in scope to warrant a flash flood watch at this time. Overnight temperatures mainly in the 70-75 degree range. && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... As of 335 PM Monday... A stronger s/w and accompanying sfc cold front will approach central NC from the west-northwest Tuesday. The approach of this system will enhance the low level sly flow, resulting in a low level jet up to 30kts. This will enhance the shear, leading to the potential for organized convection, primarily in the form of convective bands. These storms will have plenty of fuel as the atmosphere will remain moderately unstable with MLCAPE upwards of 2000 J/kg, and SBCAPE around 3500 J/kg. Thus, expect a few more severe storms than normal for late August, primarily between the late afternoon and evening hours. The main severe weather hazards will be marginally large hail and wind gusts around 50-60 mph.Expect the severe weather threat to dwindle by midnight. In addition to the severe weather threat, convective heavy rains will lead to extensive ponding of water in roads and possibly trigger a flashing flooding in a few spots. The convection will move east of the piedmont around midnight, and exit our Coastal Plain counties prior to daybreak. Highs Tuesday 85-90. Lows Tuesday night 68-73. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 215 PM Monday... Wednesday will begin with an upper trough draped across the eastern CONUS with the axis somewhere in the vicinity of the Carolinas. Same goes for a surface low moving northeastward into Quebec with a cold front trailing southward along the eastern seaboard and then southwestward into the Carolinas. Where this boundary is by Sunday morning will have a big impact on where convection may be possible Wednesday afternoon. For now, the Storm Prediction Center is maintaining a marginal risk for severe storms basically from the I- 95 corridor eastward with general thunder back through the Triad. If this boundary is faster than anticipated, there is a very real chance that convection would be suppressed to the east and the majority of central NC remains dry. This also makes temperature forecasting a bit tricky but expect the main airmass change to come later Wednesday night and therefore good heating will get temperatures into the mid to upper 80s across the area with highest readings in the southeast. The low temperature forecast could be event more tricky with a large gradient expected across the area with the NW Piedmont in the low 60s with upper 60s to near 70 degrees in the southeast. Thursday will be a very comfortable day with dry conditions expected and highs in the low to mid 80s from north to south. To complement this, dewpoints are only expected to be in the upper 50 to low 60s by mid-afternoon. Nighttime lows are only expected to be in the upper 50s to low 60s Thursday night. Not quite fall weather but certainly more in line with mid-September values rather than late August. This weather will continue through the end of the week and into Saturday adding a degree or two each day but still dry and comfortable as high pressure remains in control. By Sunday and Monday the high moves out to sea allowing for some moisture return to begin and the re-introduction of slight chance pops. Temperatures back in line with more normal conditions for late August with mid to upper 80s on Sunday to slightly above normal with upper 80s to near 90 degrees returning for Monday of next week. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 200 PM Monday... Abundant moisture coupled with an unstable air mass will result in cluster of showers and thunderstorms across central NC through late tonight. In vicinity of the convection, expect MVFR/IFR parameters due to both ceiling and visibility. In addition, the stronger storms will produce surface wind gusts 28-33kts. Unlike a typical summer time pattern, some of the most vigorous showers and storms will not occur until after sunset. In the wake of the showers and storms late tonight into early Tuesday morning, a blanket of stratus will develop with IFR/low end MVFR ceilings highly likely with a chance for LIFR ceilings in a few spots around daybreak. A surface cold front approaching from the west Tuesday will trigger scattered-numerous showers and thunderstorms across central NC, especially during the afternoon and evening hours. IFR/MVFR parameters are expected in proximity of the heavier showers and storms. In addition, sfc wind gusts 35-50kts may occur with the strongest storms. Behind the storms. a layer of stratus with MVFR/IFR ceilings may occur. Behind the cold front, a drier more stable air mass will overspread central NC Wednesday. This will initiate a period of VFR parameters that should stretch from Wednesday afternoon through Saturday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...Ellis AVIATION...WSS
Hazardous weather outlook, Aug 20, 3:49 PM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 349 PM EDT Mon Aug 20 2018 NCZ007>011-021>028-038>043-073>078-083>086-088-089-210930- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 349 PM EDT Mon Aug 20 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Isolated strong to severe thunderstorms are probable across central NC through 10 PM. The primary severe weather threat will be locally damaging wind gusts of 50 to 60 MPH. In addition, torrential downpours with the storms may trigger flash flooding on area streets, creeks, and poor drainage areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance for severe thunderstorms Tuesday afternoon through Tuesday evening, mainly between 4 PM and 11 PM. The main severe weather hazards will be hail up to the size of pennies or quarters, and straightline wind gusts around 60 mph. Also, torrential downpours may trigger flash flooding in area streets and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Tuesday afternoon into Tuesday evening.
In the hours before
Local storm report, Aug 20, 2:25 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
225 PM EDT MON AUG 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD 2 WSW CARRBORO 35.91N 79.12W
08/20/2018 ORANGE NC LAW ENFORCEMENT
OLD GREENSBORO ROAD WAS FLOODED FROM HEAVY
RAIN.
&&Local storm report, Aug 20, 2:26 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
226 PM EDT MON AUG 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD 2 SW CARRBORO 35.90N 79.11W
08/20/2018 ORANGE NC PUBLIC
FLOODING ON JONES FERRY ROAD.
&&Local storm report, Aug 20, 2:29 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
229 PM EDT MON AUG 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 ENE CARY 35.80N 78.75W
08/20/2018 M3.72 INCH WAKE NC COCORAHS
24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
OCCURRING AROUND MIDNIGHT.
&&Local storm report, Aug 20, 2:30 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
230 PM EDT MON AUG 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 WNW NEW HOPE 35.83N 78.60W
08/20/2018 E3.15 INCH WAKE NC COCORAHS
24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
OCCURRING AROUND MIDNIGHT.
&&Local storm report, Aug 20, 2:32 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
232 PM EDT MON AUG 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 SSW CARRBORO 35.88N 79.10W
08/20/2018 E3.12 INCH ORANGE NC COCORAHS
24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
OCCURRING AROUND MIDNIGHT.
&&Local storm report, Aug 20, 2:33 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
233 PM EDT MON AUG 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 2 NW BETHEL HILL 36.51N 78.90W
08/19/2018 PERSON NC TRAINED SPOTTER
LARGE TREE DOWN AT OLD US 501 HIGHWAY AND
FONTAINE RD IN BETHEL HILL.
0822 PM FLASH FLOOD 1 WSW BETHEL HILL 36.49N 78.90W
08/19/2018 PERSON NC 911 CALL CENTER
MULTIPLE ROADS WITH HIGH WATER IN BETHEL
HILL, INCLUDING BETHEL HILL SCHOOL RD,
GENTRY MASSEY RD, AND BOWMANTOWN RD AT JOHN
OBIE RD. DOT IS ON THE SCENE.
1040 PM TSTM WND DMG 5 NE CREEDMOOR 36.16N 78.62W
08/19/2018 GRANVILLE NC 911 CALL CENTER
TREE DOWN AT TAR RIVER RD AND HESTER RD.
1153 PM TSTM WND DMG 4 SE RDU INTERNATIONAL 35.83N 78.74W
08/19/2018 WAKE NC 911 CALL CENTER
TREE DOWN ON TRENTON ROAD AND SILENT STREAM
COURT.
1158 PM TSTM WND DMG 1 NNE RALEIGH 35.84N 78.65W
08/19/2018 WAKE NC 911 CALL CENTER
TREE DOWN ON 700 BLOCK OF CATAWBA STREET.
1158 PM TSTM WND DMG 3 NNE RALEIGH 35.86N 78.64W
08/19/2018 WAKE NC 911 CALL CENTER
TREE DOWN ON SPRING FOREST ROAD AND SANDY
FORKS ROAD.
1206 AM TSTM WND DMG 2 W RALEIGH 35.82N 78.69W
08/20/2018 WAKE NC 911 CALL CENTER
TREE DOWN ON I-440 AT LAKE BOONE TRAIL.
1208 AM TSTM WND DMG 2 ESE RALEIGH 35.82N 78.63W
08/20/2018 WAKE NC 911 CALL CENTER
TREE DOWN ON HAWS COURT AND NOBLE STREET.
1216 AM TSTM WND DMG 2 WNW LAKE WHEELER 35.71N 78.75W
08/20/2018 WAKE NC 911 CALL CENTER
TREE DOWN ON PENNY ROAD AND HUNTER HOLLOW
ROAD.
1221 AM TSTM WND DMG LAKE WHEELER 35.70N 78.73W
08/20/2018 WAKE NC 911 CALL CENTER
TREE DOWN ON BLANEY FRANKS ROAD AND PENNY
ROAD.
1246 AM FLASH FLOOD 4 SSW RALEIGH 35.77N 78.69W
08/20/2018 WAKE NC LAW ENFORCEMENT
MULTIPLE WATER RESCUES REPORTED IN RALEIGH,
INCLUDING AT 3415 AVENT FERRY RD (AT THE
FOOD LION) AND 3600 LAKE BOONE TRAIL.
1246 AM FLASH FLOOD 2 SSE RALEIGH 35.79N 78.64W
08/20/2018 WAKE NC LAW ENFORCEMENT
OUTBOUND CAPITAL BLVD BEFORE PEACE ST SHUT
DOWN DUE TO HIGH WATER.
1246 AM FLASH FLOOD 2 NW RALEIGH 35.85N 78.69W
08/20/2018 WAKE NC LAW ENFORCEMENT
CAR DOWN EMBANKMENT AT GLENWOOD AVE AND
MOREHEAD DR.
1246 AM FLASH FLOOD 3 NNE RALEIGH 35.86N 78.64W
08/20/2018 WAKE NC LAW ENFORCEMENT
MULTIPLE WATER RESCUES REPORTED IN RALEIGH,
INCLUDING AT E MILLBROOK RD AND SIX FORKS
RD, ATLANTIC AVE AND HODGES ST, AND I-440 W
AT GLENWOOD AVE.
0115 AM FLASH FLOOD 2 ESE RALEIGH 35.80N 78.63W
08/20/2018 WAKE NC FIRE DEPT/RESCUE
OVER FOUR FEET OF WATER ON WAKE FOREST RD
NEAR GEORGETOWN RD, WITH MULTIPLE VEHICLES
SUBMERGED AND A WATER RESCUE ONGOING.
0123 AM FLASH FLOOD 4 S FALLS LAKE 35.87N 78.58W
08/20/2018 WAKE NC FIRE DEPT/RESCUE
WATER RESCUE AT CAPITAL BLVD AND OLD WAKE
FOREST RD.
0130 AM FLASH FLOOD 1 WNW CARRBORO 35.92N 79.10W
08/20/2018 ORANGE NC 911 CALL CENTER
STANDING WATER AT NC HIGHWAY 54 AND OLD
FAYETTEVILLE RD.
0130 AM FLASH FLOOD 2 WSW CARRBORO 35.91N 79.12W
08/20/2018 ORANGE NC LAW ENFORCEMENT
OLD GREENSBORO ROAD WAS FLOODED FROM HEAVY
RAIN.
0130 AM FLASH FLOOD 2 SW CARRBORO 35.90N 79.11W
08/20/2018 ORANGE NC PUBLIC
FLOODING ON JONES FERRY ROAD.
0137 AM FLASH FLOOD 2 SE RALEIGH 35.80N 78.63W
08/20/2018 WAKE NC LAW ENFORCEMENT
WATER RESCUE ON CAPITAL BLVD UNDERNEATH THE
WAKE FOREST RD BRIDGE. 2 PEOPLE WERE
EXTRICATED. CAPITAL BLVD IS CLOSED IN BOTH
DIRECTIONS.
0156 AM FLASH FLOOD 4 SSE RALEIGH 35.76N 78.64W
08/20/2018 WAKE NC LAW ENFORCEMENT
WATER RESCUE REPORTED AT S WILMINGTON ST AND
CITY FARM RD.
0400 AM HEAVY RAIN 4 SSW RALEIGH 35.77N 78.68W
08/20/2018 M4.15 INCH WAKE NC OFFICIAL NWS OBS
UPDATED STORM TOTAL AT NWS RAH/NCSU
CENTENNIAL CAMPUS.
0800 AM HEAVY RAIN 3 SSW CARRBORO 35.88N 79.10W
08/20/2018 E3.12 INCH ORANGE NC COCORAHS
24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
OCCURRING AROUND MIDNIGHT.
0800 AM HEAVY RAIN 1 W CARY 35.78N 78.82W
08/20/2018 E3.18 INCH WAKE NC COCORAHS
24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
OCCURRING AROUND MIDNIGHT.
0800 AM HEAVY RAIN 3 WNW NEW HOPE 35.83N 78.60W
08/20/2018 E3.15 INCH WAKE NC COCORAHS
24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
OCCURRING AROUND MIDNIGHT.
0800 AM HEAVY RAIN 3 ENE CARY 35.80N 78.75W
08/20/2018 M3.72 INCH WAKE NC COCORAHS
24 HOUR REPORT WITH ALMOST ALL OF THE RAIN
OCCURRING AROUND MIDNIGHT.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:09 PM EDT | Areal Flood Advisory | RAH | Person | 3 hr |
| Aug 19, 10:21 PM EDT | Special Weather Statement | RAH | Durham | 54 min |
| Aug 19, 10:28 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Wake | 47 min |
| Aug 19, 11:07 PM EDT | Special Weather Statement | RAH | Franklin | 53 min |
| Aug 19, 11:30 PM EDT | Special Weather Statement | RAH | Wake | 60 min |
| Aug 19, 11:51 PM EDT | Special Weather Statement | RAH | Wake | 39 min |
| Aug 19, 11:53 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange, Wake | 3 hr |
| Aug 20, 12:04 AM EDT | Flash Flood Warning | RAH | Wake | 6 hr |
| Aug 20, 12:06 AM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 54 min |
| Aug 20, 12:29 AM EDT | Flash Flood Warning | RAH | Chatham, Durham, Orange, Wake | 3 hr |
| Aug 20, 12:54 AM EDT | Special Weather Statement | RAH | Wayne | 66 min |
| Aug 20, 1:38 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham | 3 hr |
| Aug 20, 2:28 AM EDT | Special Weather Statement | RAH | Johnston | 62 min |
| Aug 20, 3:27 AM EDT | Areal Flood Advisory | RAH | Johnston, Wayne | 3 hr |
| Aug 20, 5:51 AM EDT | Areal Flood Advisory | RAH | Wake | 2 hr |
| Aug 20, 6:20 AM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Moore | 53 min |
| Aug 20, 6:44 PM EDT | Special Weather Statement | RAH | Cumberland | 31 min |
Nearby
River Flood Warnings in North Carolina, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.